Symplectic Path Intersections and the Leray Index

Document type: Conference Papers
Peer reviewed: Yes
Author(s): Maurice de Gosson, Serge de Gosson
Title: Symplectic Path Intersections and the Leray Index
Conference name: Symposium on Partial Differential Equations and Mathematical Physics
Year: 2001
Pagination: 85-96
ISBN: 0-8176-4309-5
Publisher: Birkhauser Boston
City: Tokyo, Japan
ISI number: 000180265300007
Organization: Blekinge Institute of Technology
Department: Dept. of Telecommunications and Mathematics (Institutionen för telekommunikation och matematik)
Dept. of Telecommunications and Mathematics S-37179 Karlskrona
+46 455 38 50 00
Language: English
Abstract: We define a Maslov index for symplectic paths by using the properties of Leray's index for pairs of Lagrangian paths. Our constructions are purely topological, and the index we define satisfies a simple system of five axioms. The fifth axiom establishes a relation between the spectral flow of a family of symmetric matrices and the Maslov index
Subject: Mathematics\Geometry
Keywords: Maslov
Edit